Translator Disclaimer
October, 2020 Optimal Processes in a Parametric Optimal Economic Growth Model
Vu Thi Huong, Jen-Chih Yao, Nguyen Dong Yen
Taiwanese J. Math. 24(5): 1283-1306 (October, 2020). DOI: 10.11650/tjm/200203

Abstract

A parametric finite horizon optimal economic growth problem is solved by using the maximum principle for optimal control problems with state constraints in the book by R. Vinter [Optimal Control, Birkhäuser, Boston, 2000; Theorem 9.3.1]. From the obtained results it follows that if the total factor productivity is relatively small, then the expansion of the production facility does not lead to a higher total consumption satisfaction of the society.

Citation

Download Citation

Vu Thi Huong. Jen-Chih Yao. Nguyen Dong Yen. "Optimal Processes in a Parametric Optimal Economic Growth Model." Taiwanese J. Math. 24 (5) 1283 - 1306, October, 2020. https://doi.org/10.11650/tjm/200203

Information

Received: 23 August 2019; Revised: 15 January 2020; Accepted: 5 February 2020; Published: October, 2020
First available in Project Euclid: 15 February 2020

MathSciNet: MR4152667
Digital Object Identifier: 10.11650/tjm/200203

Subjects:
Primary: 37N40, 46N10, 49J15, 91B55, 91B62

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.24 • No. 5 • October, 2020
Back to Top